Reverse inequalities for geometric and power means

  • A. A. Korenovskii Одес. нац. ун-т им. И. И. Мечникова, Ин-т математики, экономики и механики


We establish exact bounds for the positive and negative exponents of summability of the power mean of a function in the case where this mean satisfies the reverse Jensen inequality.
How to Cite
Korenovskii, A. A. “Reverse Inequalities for Geometric and Power Means”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 5, May 2012, pp. 628-35,
Research articles